What would you do if your child suffered from severe acne? Would you take him/her to the dermatologist and get medicine to clear it up? Probably, like me, you would. Well, think twice before you do that. A writing colleague put her son Eric on Bactrim after the drug was prescribed from their doctor. Within days he was suffering from an allergic reaction. Eric has been in the hospital for more than a month now and is not doing well. He was finally transported from Lake Charles to Texas Children's Hospital in Houston. The poor guy has suffered pneumonia and lost some of his lung. All of this because of acne. Please be aware of this harmful drug and think seriously before you take anything similar or have your child take it. One never really knows the harmful side effects drugs can have.
Oh, and please pray for Eric's recovery.
thanks for passing along the info. I will make sure I share it with my friends.
Post a Comment